Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 31, NWS Raleigh, NC

August 9, 2022Guilford County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 9, 2022, 4:46 PM EDT for Guilford County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2022, 4:46 PM EDT (20:46 UTC)
Expired
Aug 9, 2022, 7:04 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WGUS52 KRAH 092046
FFWRAH
NCC081-092345-
/O.NEW.KRAH.FF.W.0031.220809T2046Z-220809T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
446 PM EDT Tue Aug 9 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Guilford County in central North Carolina...

* Until 745 PM EDT.

* At 446 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Greensboro, High Point, McLeansville, Jamestown, Lake Jeanette 
  Marina, Lake Brandt, Lake Townsend, Lake Townsend Marina and 
  Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3612 7998 3615 7997 3616 7986 3620 7975
      3620 7968 3609 7968 3602 7972 3598 7978
      3597 7988 3599 7999

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

88
2 follow-up statements
354 
WGUS72 KRAH 092209
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
609 PM EDT Tue Aug 9 2022

NCC081-092345-
/O.CON.KRAH.FF.W.0031.000000T0000Z-220809T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
609 PM EDT Tue Aug 9 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS 
EVENING FOR CENTRAL GUILFORD COUNTY...

At 609 PM EDT, Although rainfall has moved out of the area, creeks 
continue to rise as residual drainage continues within the warned 
area. Between 2 and 3 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Greensboro, High Point, McLeansville, Jamestown, Lake Jeanette 
  Marina, Lake Brandt, Lake Townsend, Lake Townsend Marina and 
  Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3612 7998 3615 7997 3616 7986 3620 7975
      3620 7968 3609 7968 3602 7972 3598 7978
      3597 7988 3599 7999

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

88
688 
WGUS72 KRAH 092304
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
704 PM EDT Tue Aug 9 2022

NCC081-092314-
/O.CAN.KRAH.FF.W.0031.000000T0000Z-220809T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
704 PM EDT Tue Aug 9 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL GUILFORD COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3612 7998 3615 7997 3616 7986 3620 7975
      3620 7968 3609 7968 3602 7972 3598 7978
      3597 7988 3599 7999

$$

AS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 2:51 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 9, 2:51 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
251 PM EDT Tue Aug 9 2022

.SYNOPSIS...
High pressure centered near Bermuda will extend westward across the
Southeast states through early Wednesday. A cold front will approach
from the northwest late Wednesday, then move slowly southeast
through North Carolina Wednesday night through Thursday night. A
secondary cold front will drop through the region late Friday. A
cooler and less humid air mass will build in from the north for the
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 251 PM Tuesday...

Water vapor imagery this afternoon continues to depict ridging
across the southeast, with generally southwesterly flow aloft over
central NC. At the surface, light southwest flow around the western
ridge of the Bermuda high continues across central NC this
afternoon. As expected, the strongest convection has primarily kept
to the mountains so far today. However, isolated to widely scattered
showers and a few storms have developed across our area primarily
forced by a subtle moisture gradient along the Piedmont trough axis.
These cells have been short-lived in nature likely due to virtually
no shear or upper-forcing evident across central NC. For the rest of
this afternoon/early evening, isolated to scattered showers/storms
will be possible primarily across the western Piedmont eastward to
roughly along the US-1 corridor. These cells will likely continue to
be short-lived in nature but cannot rule out an isolated stronger
downburst within any taller storm. This is especially true across
the northern Piedmont where DCAPE will hover in the 900 to 1000 J/kg
range through this evening. Any remaining precipitation this evening
should diminish quickly with sunset. Otherwise, another warm and
muggy night is expected with lows in the lower to mid 70s.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
As of 251 PM Tuesday...

A broad upper-level trough centered across eastern Canada will begin
to dig southward into the Great Lakes region on Wednesday. Ahead of
the trough, a short-wave will extend down into central NC Wednesday
afternoon/evening.  Associated weak mid-level height falls and
transiting vorticity perturbations will provide better upper-level
support for higher coverage in afternoon showers/storms compared to
recent days.  High-res models continue to depict mountain convection
spilling eastward into western portions of our area early afternoon
supportive of likely POPs across our far northwest. Additional
convection will also focus along the Piedmont trough initially over
the Sandhills/Central Piedmont, and spread eastward through
Wednesday night. PWAT will be high again peaking near 2.0 inches,
supporting high CAPE ahead of the convection. However, models
continue to depict weak mid-level lapse rates and shear, which
should limit organization. Regardless, given some better upper-
support trickling in from the north, organized clusters may be
possible as the convection pushes east. Thus, isolated damaging wind
gusts could materialize within any stronger cells, but widespread
severe weather is not expected.  Lastly, given the high PWAT and
slower storm motion, isolated flash flooding may be possible in or
near urban areas tomorrow afternoon/evening (especially across the
Triad where the WPC currently maintains a marginal risk for flash
flooding (level 1 of 4)). Otherwise, daytime highs will once again
peak in the lower to mid 90s, with overnight lows remaining warm in
the lower to mid 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 120 PM Tuesday...

Low pressure off the VA coast will drag a cold front across the area
on Thursday. Pre-frontal airmass characterized by PW's around 1.75
inches, surface dewpoints in the 70s, and MLCAPEs around 500-1000
J/KG, will still be present across the area on Thursday, and showers
and thunderstorms should develop during the afternoon hours with a
focus mainly across the southern half of the forecast area. Guidance
pops still lingering in the 60-80 percent range during this period
and the updated forecast will remain near these values. While the
presence of a clearly defined forcing mechanism should result in
organized thunderstorm development, the lack of deep layer shear
(only 10-15kts) and extensive cloud cover should temper the severe
threat a bit.

Friday will see a secondary boundary cross the area from the
northwest, this one ushering in lower dewpoints and a clear trend
toward dry weather. By Friday afternoon, most locations should see
dewpoints in the upper 50s to lower 60s, the only exception being
across the southern Coastal Plain where the boundary may stall and
serve as the focus for a few showers and thunderstorms. Surface
ridging over the Ohio Valley should strengthen Friday night into
Saturday, move eastward into the Mid Atlantic, and effectively push
the front into SC on Saturday resulting in drier weather for the
weekend. Temperatures will still manage to rise into the lower 80s
(north) to upper 80s (south) but it will be noticeably more
comfortable this weekend. Similarly, low temps will also fall below
climatological normals with readings in the upper 50s (north) to mid
60s (south).

Broad northwesterly flow aloft will persist into early next week,
with a series of weak perturbations potentially moving across the
mountains into NC Monday and Tuesday. Varying ensemble solutions
aloft with some solutions indicating an upper low over the Great
Lakes while others bring a deeper low through the Tennesse Valley.
Cluster analysis tends to discount the TN low solution with odds
tilted more in favor of continued northwesterly flow and an upper
low over eastern Canada. This would result in a return to typical
summer weather with daily shower/storm chances within a Piedmont
trough propagating off the mountains and into central NC. PoPs in
the 20-30 percent range are consistent with today's ensemble runs as
well as the latest NBM. Temps will increase a bit during this period
but still remain at or slightly below normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 106 PM Tuesday...

VFR conditions are mostly expected at all terminals throughout the
TAF period. Under the influence of the Bermuda high, precipitation
chances are limited this afternoon. However, ongoing convection over
the mountains may spill eastward near the Triad terminals between
~18Z to 00Z.  Confidence in this convection impacting KINT/KGSO is
low, however, especially given that latest high-res guidance has
trended drier compared to this morning's runs.  Further east,
isolated, diurnal showers or storms will be possible, but confidence
is too low to include any mention of precipitation at
KRDU/KFAY/KRWI. Lastly, no stratus-induced sub-VFR ceilings are
expected overnight. Otherwise, light southwest winds (7 to 12 kts)
will diminish some overnight before picking back up a bit late
tomorrow morning.

Outlook: VFR conditions should continue through about midday
Wednesday, before shower/storm coverage increases impacting the
Triad first before spreading eastward through Wednesday night.
Showers and storm chances increase again on Thursday/Thursday night
as a cold front pushes through the area. Drier conditions are then
expected Friday through Sunday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Luchetti
SHORT TERM...Luchetti
LONG TERM...Leins
AVIATION...Luchetti
Hazardous weather outlook, Aug 9, 3:24 AM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
324 AM EDT Tue Aug 9 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-101000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
324 AM EDT Tue Aug 9 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 9, 3:44 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT Tue Aug 9 2022

NCZ041-092015-
Wake NC-
344 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of central Wake County
through 415 PM EDT...

At 344 PM EDT, Doppler radar was tracking a strong thunderstorm over
Raleigh, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Cary and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3576 7879 3585 7877 3589 7866 3588 7855
      3583 7853 3577 7857 3575 7867
TIME...MOT...LOC 1944Z 264DEG 20KT 3584 7861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, Aug 9, 3:58 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
358 PM EDT Tue Aug 9 2022

NCZ021-022-092045-
Guilford NC-Forsyth NC-
358 PM EDT Tue Aug 9 2022

...Strong thunderstorms will impact portions of east central Forsyth
and northern Guilford Counties through 445 PM EDT...

At 357 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to near Kernersville. Movement
was east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Summerfield,
Stokesdale, Lake Townsend Marina, Lake Townsend, Lake Jeanette Marina
and Lake Brandt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3619 7961 3605 7973 3599 7985 3602 8002
      3609 8021 3620 8008 3622 7992
TIME...MOT...LOC 1957Z 263DEG 12KT 3614 7984 3611 8011

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, Aug 9, 4:08 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
408 PM EDT Tue Aug 9 2022

NCZ042-092045-
Johnston NC-
408 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of north central
Johnston County through 445 PM EDT...

At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clayton, or 10 miles north of Smithfield, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clayton and Flowers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3573 7833 3568 7830 3558 7833 3554 7852
      3559 7856 3567 7852 3568 7850
TIME...MOT...LOC 2008Z 248DEG 9KT 3566 7842

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren
Special weather statement, Aug 9, 4:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
414 PM EDT Tue Aug 9 2022

NCZ040-041-092045-
Chatham NC-Wake NC-
414 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of west central Wake
and east central Chatham Counties through 445 PM EDT...

At 413 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crosswinds Boating Center, Jordan Lake State Rec Area, Seaforth Boat
Dock, Crosswinds Campground, New Hill, Harris Lake Boat Launch,
Moncure, Shearon Harris Reservoir and Jordan Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3570 7888 3561 7891 3560 7901 3561 7907
      3562 7910 3562 7911 3563 7912 3562 7913
      3571 7914 3576 7893
TIME...MOT...LOC 2013Z 260DEG 11KT 3567 7909

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, Aug 9, 4:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
433 PM EDT Tue Aug 9 2022

NCZ039-073-074-092100-
Stanly NC-Randolph NC-Montgomery NC-
433 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of northwestern
Montgomery, southwestern Randolph and northeastern Stanly Counties
through 500 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Badin Lake, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Troy, Badin Lake, Badin, Pinehaven Marina, Eldorado, Morrow Mountain
State Park, Fish Tales Marina, Whip-O-Will Campground and Lake
Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3551 8007 3554 8006 3556 8002 3552 7985
      3535 7989 3530 7999 3534 8007 3540 8012
      3551 8013
TIME...MOT...LOC 2033Z 178DEG 9KT 3542 8000

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, Aug 9, 4:35 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
435 PM EDT Tue Aug 9 2022

NCZ042-092100-
Johnston NC-
435 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of central Johnston
County through 500 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smithfield, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Smithfield, Selma and Pine Level.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3553 7841 3559 7841 3562 7835 3564 7827
      3559 7823 3550 7822 3549 7834
TIME...MOT...LOC 2035Z 256DEG 5KT 3558 7835

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:44 PM EDTSpecial Weather StatementRAHHarnett31 min
Aug 9, 2:45 PM EDTSpecial Weather StatementRAHLee30 min
Aug 9, 3:15 PM EDTSpecial Weather StatementRAHWake45 min
Aug 9, 3:29 PM EDTSpecial Weather StatementRAHForsyth61 min
Aug 9, 3:44 PM EDTSpecial Weather StatementRAHWake31 min
Aug 9, 3:58 PM EDTSpecial Weather StatementRAHGuilford47 min
Aug 9, 4:08 PM EDTSpecial Weather StatementRAHJohnston37 min
Aug 9, 4:09 PM EDTAreal Flood AdvisoryRAHForsyth, Guilford3 hr
Aug 9, 4:14 PM EDTSpecial Weather StatementRAHChatham31 min
Aug 9, 4:33 PM EDTSpecial Weather StatementRAHMontgomery27 min
Aug 9, 4:35 PM EDTSpecial Weather StatementRAHJohnston25 min
Aug 9, 4:51 PM EDTSpecial Weather StatementRAHGuilford24 min
Aug 9, 4:54 PM EDTSpecial Weather StatementRAHHarnett36 min
Aug 9, 4:58 PM EDTSpecial Weather StatementRAHJohnston32 min
Aug 9, 5:11 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston21 min
Aug 9, 5:32 PM EDTSpecial Weather StatementRAHHarnett, Lee43 min
Aug 9, 5:49 PM EDTSpecial Weather StatementRAHMontgomery56 min
Aug 9, 5:58 PM EDTSpecial Weather StatementRAHChatham62 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryRAHMontgomery, Stanly2 hr
Aug 9, 6:03 PM EDTSpecial Weather StatementRAHEdgecombe27 min
Aug 9, 6:21 PM EDTSpecial Weather StatementRAHLee24 min
Aug 9, 6:31 PM EDTSpecial Weather StatementRAHEdgecombe44 min
Aug 9, 6:37 PM EDTSpecial Weather StatementRAHDavidson38 min
Aug 9, 6:51 PM EDTSpecial Weather StatementRAHHarnett39 min

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.